# SDR DL72W952139

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2825W
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162267A
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, A CRACK WAS FOUND IN THE SKIN AT THE INBD SIDE.  THIS WAS REPAIRED PER SRM 57-50-3, FOR L/E KRUGER FLAP PANEL.
